The series of fuzzified fuzzy bezier curve

Rozaimi Zakaria and Abd Fatah Wahab and R. U.Gobithaasan (2016) The series of fuzzified fuzzy bezier curve. Jurnal Teknologi, 78 (2-2). pp. 103-107. ISSN 0127-9696


Download (39kB) | Preview
The series of fuzzified fuzzy bezier curve.pdf

Download (419kB) | Preview


This paper discusses about the series of fuzzified Bezier curves. This series of fuzzified Bezier curves constructed based on the fuzzy set theory especially fuzzy number concepts. The series of fuzzified represented by the alpha-cut of fuzzy number with various values of alpha. Then, the results were blended with Bezier curve function to produce the series of fuzzified fuzzy Bezier curves.

Item Type: Article
Keyword: Alpha-cut operation, Bezier curve, Fuzzification, Fuzzy number
Subjects: Q Science > QA Mathematics
Department: INSTITUTE > Biotechnology Research Institute (BRI)
Depositing User: ADMIN ADMIN
Date Deposited: 12 Aug 2016 11:19
Last Modified: 19 Oct 2020 21:35

Actions (login required)

View Item View Item